| Catalog Number |
305124 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that while using the bd safetyglide¿ needle.The following was received by the initial reporter: while trying to insert needle in vial, needle immediately broke off at hub with minimal force.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary: a device history record review was completed by our quality engineer team for provided material number 305124 and lot number 1144379.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.